# SDR 05FDEA02044

- Difficulty date: July 24, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 12,695 hours, 6,847 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT TRACK BL 0 FROM FRAME STA 45 TO 53 CORRODED IN   SEVERAL AREAS.  REMOVED DAMAGED SEAT TRACK SECTION, FABRICATED DRILLED AND DEBURRED HOLES IN   SEAT TRACK REPLACEMENT AND SPLICE SET.  TREATED AND PRIMED ALL PARTS IAW SRM 51-23-10. INSTALLED NEW SEAT TRACK SECTON AND SPLICE SET IAW SRM 53-10-16.
